skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 2 results
Author [ Titolo(Asc)] Tipo Anno
Filters: Author is Timofte, C.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
H
CARDONE, G.., C.. Perugia, and C.. Timofte, "Homogenization results for a coupled system of reaction–diffusion equations", Nonlinear Analysis, Theory, Methods and Applications, vol. 188, pp. 236-264, 2019.
CARDONE, G.., C.. Perugia, and C.. Timofte, "Homogenization results for a coupled system of reaction-diffusion equations", {NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS}, vol. {188}, pp. {236-264}, {NOV}.